k-Almost Balancing Numbers


TEKCAN A.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.60, no.3, pp.82-89, 2021 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 3
  • Publication Date: 2021
  • Journal Name: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), zbMATH
  • Page Numbers: pp.82-89
  • Keywords: Balancing number, almost balancing number, cobalancing number, Pell equation, quadratic form, PELL
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, we determine the general terms of k-almost balancing numbers and k-almost Lucas-balancing numbers of first and second type in terms of balancing and Lucas-balancing numbers for some integer k >= 1.